# SDR SWIA200412769

- Difficulty date: January 12, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 18,496 hours, 26,081 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Rt Elevator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, RECEIVED TAKEOFF TRIM AURAL WARNING WITH TRIM SET AT 25 PERCENT.  ABORTED TAKEOFF.  REPLACED RIGHT ELEVATOR TRIM PROX SENSOR IAW 120 MM 27-32-05.  OPS CHECK GOOD.
